# SDR USAA2011071200001

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 8,003 hours, 1,068 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS WARNING PERTAINING TO 4R DOOR / CHECK DOOR PRESSURE.  MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-10-00.
